# SDR COMA0260543

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 444 hours, 467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1688
- Condition: Malfunctioned
- Location: L/H
- Part time: 445 hours, 468 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5507 FLAPS FAILED WHEN SELECTED TO 30 DEGREES.REPLACED THE L/H BPSU.
